# SDR JIKA2016060901

- Difficulty date: June 9, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N225BH
- Make and model: Beech C-99
- Aircraft serial: U181
- Aircraft time: 27,829 hours, 39,349 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1013841377
- Part serial: 256
- Condition: Faulty
- Location: Mlg
- Part time: 6,207 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH, PILOT SELECTED THE LANDING GEAR HANDLE TO THE EXTEND POSITION, PILOT DID NOT RECEIVE 3 DOWN AND LOCKED INDICATOR LIGHTS.  PILOT DECIDED TO PERFORM A MANUAL EXTENSION OF LANDING GEAR; PILOT RECEIVED 3 GREEN DOWN AND LOCKED INDICATOR LIGHTS AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE TROUBLESHOOTING REVEALED A FAULTY LT LANDING GEAR DOWNLOCK SWITCH, MAINTENANCE REPLACED DOWN LOCK SWITCH AND PERFORMED LANDING GEAR SWINGS, LANDING GEAR OPS CHECKS NORMAL.
